lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Media effects on the dynamics of a stochastic SIRI epidemic model with relapse and Lévy noise perturbation
Ibn Tofail Univ, Morocco.
Ibn Tofail Univ, Morocco.
Linnaeus University, Faculty of Technology, Department of Mathematics.ORCID iD: 0000-0002-7790-0539
Sultan Moulay Slimane Univ, Morocco.
2019 (English)In: International Journal of Biomathematics, ISSN 1793-5245, E-ISSN 1793-7159, Vol. 12, no 3, article id 1950037Article in journal (Refereed) Published
Abstract [en]

In this paper, we study the dynamic properties of an SIRI epidemic model incorporating media coverage, and stochastically perturbed by a Lévy noise. We establish the existence of a unique global positive solution. We investigate the dynamic properties of the solution around both disease-free and endemic equilibria points of the deterministic model depending on the basic reproduction number under some noise excitation. Furthermore, we present some numerical simulations to support the theoretical results. © 2019 World Scientific Publishing Company.

Place, publisher, year, edition, pages
World Scientific Publishing Co. Pte Ltd , 2019. Vol. 12, no 3, article id 1950037
Keywords [en]
Dynamics, Lévy process, media coverage, relapse, white noise
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-82840DOI: 10.1142/S1793524519500372ISI: 000466958200013Scopus ID: 2-s2.0-85064124726OAI: oai:DiVA.org:lnu-82840DiVA, id: diva2:1317563
Available from: 2019-05-23 Created: 2019-05-23 Last updated: 2019-05-28Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Pettersson, Roger

Search in DiVA

By author/editor
Pettersson, Roger
By organisation
Department of Mathematics
In the same journal
International Journal of Biomathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf